Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
  • Users Online: 829
  • Home
  • Print this page
  • Email this page

    Article Cited by others

BRIEF COMMUNICATION

Cystoid macular edema and visual loss as sequelae to interferon alpha treatment of systemic hepatitis C

Sheth Hiten G, Michaelides Michel, Siriwardena Dilani

Year : 2010| Volume: 58| Issue : 2 | Page no: 147-148

   This article has been cited by
 
1 Drug-Induced Macular Edema
Olga E. Makri,Ilias Georgalas,Constantine D. Georgakopoulos
Drugs. 2013; 73(8): 789
[Pubmed]  [Google Scholar] [DOI]
2 Literature systematic review on the ophthalmological side effects of interferons
Fragoso, Y.D., Paggiaro, M.S.S., Mastromauro, R., Jacondino, G.D.S., Wilson, H.M.
Arquivos Brasileiros de Oftalmologia. 2011; 74(4): 306-310
[Pubmed]  [Google Scholar]

 

Read this article